# SDR SWAA2023071072459

- Difficulty date: June 27, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N408WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27895
- Aircraft time: 72,806 hours, 43,325 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Tire
- Part number: UNKNOWN
- Condition: Burst
- Location: Zn 700 Landing G
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TAKEOFF ROLL OBSERVED HEAVY VIBRATION JUST PRIOR TO V1. TOWER INFORMED US OF NUMBER 3 TIRE FAILURE OBSERVED BY COMPANY AIRCRAFT HOLDING SHORT.<[01] PERFORMED TIRE TREAD LOSS OR TIRE BURST CONDITIONAL INSP. PER MM: 05-51-54.  DAMAGES NOTED.  REFER TO LOG PAGES 2432374 & 2432375 FOR ADDITIONAL INFO.
